2017
Том 69
№ 6

All Issues

Group analysis of boundary-value problems of mathematical physics

Netesova T. M.

Full text (.pdf)


Abstract

We obtain conditions for invariance and invariant solvability of boundary-value problems of mathematical physics.

English version (Springer): Ukrainian Mathematical Journal 51 (1999), no. 1, pp 155-160.

Citation Example: Netesova T. M. Group analysis of boundary-value problems of mathematical physics // Ukr. Mat. Zh. - 1999. - 51, № 1. - pp. 140–144.

Full text